Hello I understand that you are anxious, but there is no reason to be worried. The blood spotting and light period is due to the effect of the oral contraceptive used.& When you are on the oral contraceptive pills they generally cause a hormonal imbalance that results in spotting between periods. This should gradually subside and your menstrual cycle should become normal. There is also some amount of weight gain seen associated with the use of oral contraceptive pills which probably could be the cause of your weight gain.
If the bleeding doesn't subside after the next menstrual cycle, then you could consult your obg-gyn doctor and she could help you with it. In regard to the last part of your question there are two types of tests to determine pregnancy:
a) Urine tests: here since HCG is also seen in urine, a convenient method is known as Home pregnancy test can be done where the urine sample can detect the levels of HCG and confirm the pregnancy. However sometimes there is a small percentage of false negative where it is seen in three conditions:
a) You have tested 6-7 days after ovulation using a home kit. In such a case, the test appears negative, as there is not enough HCG in the urine.
b) Urine is diluted as the patient as had a lot of water, so the test appears negative.
c) Sensitivity of the test is low as seen in home kits.
The other available test is the blood test where HCG levels are measured in the blood and is more accurate than the urine test and can detect much earlier than the urine test I would suggest you to wait for a week for your periods and if it is still delayed then after 4- 6 weeks you can get a home pregnancy test to confirm the pregnancy else you could also consult your doctor. Thank you.
I hope I was able to clear your queries.